Affordable Access

Publisher Website

Propagation of love waves across a vertical discontinuity

Authors
Journal
Wave Motion
0165-2125
Publisher
Elsevier
Publication Date
Volume
2
Issue
3
Identifiers
DOI: 10.1016/0165-2125(80)90009-8
Disciplines
  • Computer Science

Abstract

Abstract A new numerical approach is suggested for studying elastic surface-wave propagation across vertical discontinuities. Some computational results for Love wave propagation across the vertical boundary between two layered-quarterspaces are demonstrated. Disturbances of the surface-wave field near the discontinuity due to diffraction phenomena are found. The validity of the so-called Green's function technique for an approximate solution of the problem is confirmed.

There are no comments yet on this publication. Be the first to share your thoughts.